Nurofen Cold and Flu Relief 200mg/5mg - 16 tablets

Regular price
£5.22
Regular price
£5.49
Sale price
£5.22
Description

Nurofen Cold & Flu Relief 200mg

Nurofen Cold and Flu Relief tablets…
  • Contains ibuprofen known for anti-inflammatory properties.
  • Contains phenylephrine hydrochloride known to help ease congestion.
  • Relieves: blocked nose and sinuses, sore throat, aches, pains, headache and fever.

Category:
Cough, Colds and Sore Throat
Manufacturer:
RB UK
USES:
Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

INGREDIENTS:
Ibuprofen 200mg

Phenylephrine Hydrochloride 5mg
DOSAGE: 
Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.


 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS